MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER; INTRAVASCULAR CATHETER
Catalog Number 381512
Medical Device Problem Codes Material Protrusion/Extrusion (2979); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle split the bd insyte¿ autoguard¿ shielded iv catheter.The following information was provided by the initial reporter: insyte autoguard winged 24 gauge iv catheter lot # 3096295 ref (b)(4) needle split the catheter sheath.Trend has been identified.
 
Additional Manufacturer Narrative
E1.Address information was not able to be obtained, therefore, nj was used as a place holder.E.4.The initial reporter also notified the fda on 14-sep-2023.Medwatch report # mw5145195.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.H3 other text: see manufacturer narrative below.

Brand Name
BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key17839790
Report Number1710034-2023-01124
Device Sequence Number7457050
Product Code FOZ
UDI-Device Identifier00382903815128
UDI-Public00382903815128
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Catalogue Number381512
Device Lot Number3096295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown